# SDR 00132

- Difficulty date: March 19, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24D
- Aircraft serial: 24B221
- Aircraft time: 15,544 hours, 13,816 cycles
- Engine: Ge CJ6106
- Engine time: 12,128 hours, 10,894 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RT ENGINE FLAMMED OUT CLIMBING THROUGH FL 39.5 AIRCRAFT DIVERTED TO GRI. MAINTENANCE DISPATCHED FROM ADS, FOUND NO FOD DAMAGE OR LEAKS, RESTRICTED AIRCRAFT 39K ALT AND HAD AIRCRAFT FLOWN TO ADS. WILL UPDATE AFTER FURTHER MAINTENANCE. CORRECTION MADE TO SERIAL NUMBER OF ENGINE 03/23/2004 ON THIS ENGINE. ENGINE REMOVED 04/06/2004 FOR INSPECTION. A DETAILED TEAR DOWN OF THE ENGINE FAILED TO ESTABLISH ANY ABNORMALITIES OR DEFECTS. BASED ON CONTINUED HISTORY OF THE ENGINE IT WAS REMOVED FROM THE SERVICE POOL AND PARTED OUT.
